# SDR CA121204010

- Difficulty date: December 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: 09205200
- Condition: Failed
- Location: Brake Cylinder
- Part time: 2,074 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 BRAKE ASSY HAD BEEN REPLACED THE DAY PRIOR TO THIS FAILURE, BOTH BRAKES BLED AND TESTED. LINING CONDITIONING WAS CARRIED OUT ON NEW BRAKE INSTALL.  ON THE FIRST LANDING, PILOT NOTED SOFT BRAKES RT SIDE REQUIRING PUMPING.  AFTER TAXI IT WAS NOTED CONSIDERABLE FLUID LEAKING FROM THE NR 3 BRAKE ASSY FROM THE AFT CALLIPER UPPER PISTON ASSY.   ANOTHER BRAKE ASSY 30-146 WAS INSTALLED. IT WAS THEN DETERMINED THAT ALL 4 BRAKES HAD BEEN INSTALLED BY STC SA890GL AT THE SAME TIME AND NONE OF THE BRAKE PISTONS HAD EVER BEEN INSPECTED OR REPLACED.  THERE IS NO REQUIREMENT TO DO SO BY ACFT MFG WHO REFERS TO CMM OF MANUAL AWBCMM0001-9/USA FOR THEIR INSTRUCTION. MANUAL CARRIES AN INSPECTION FOR ON CONDITION OF PISTONS, LIMITS FOR LININGS AND OTHER COMPONENTS OF THE CYLINDER.  LININGS HAD BEEN REPLACED ONCE ON OR ABOUT 1,000 HRS TSN AND ACFT WAS DUE TO BE CHECKED ON THE NEXT 200 HR PHASE INSPECTION AT MFG 3 HOURS AWAY.  THE LT NR 1 AND NR 2 ARE SCHEDULED TO BE REPLACED ON THE NEXT PHASE AS A RESULT OF THESE FINDINGS.  IN THE FUTURE, OUR COMPANY REQUIREMENT WITH LINING REPLACEMENT THE BRAKE ASSEY WILL BE REPLACED WITH A SERVICED BRAKE ASSY. IN ADDITION BOTH WHEEL ASSEMBLIES ON 1 SIDE WILL BE DONE TOGETHER SO AS NOT TO APPLY AN ADDITION STRAIN ON THE WEAKER BRAKE WHILE THE LININGS ARE CONDITIONED AND BROKE IN TO THE BRAKE DISC.  DUE TO THE FLIGHT OPERATIONS CARRIED OUT BY MILITARY PILOTS THIS REPORT HAS BEEN FILED WITH THEIR FLIGHT SAFETY DEPARTMENT UPON THE INCIDENT.
